I gave birth to twins on 6/14. During the vaginal delivery I lost a lot of blood over 1000 cc's. After the delivery I went into shock. I was shaking horribly, and turned blue around my mouth and finger tips. One nurse said she thought that I was going to die. My sugar was 45 and my blood pressure was 160/100. I never started feeling better after I had them. On 8/15 I started hemmoraging and went to the ER. I had 2 large pieces (7cm X 7 cm) of retained placenta and lost over 1/3 of my blood. The next day I had a DNC and thats when the trouble began. After surgery they couldn't get my blood pressure to regulate. It was 70/40, 60/30, 80/20. Finally after about 45 minutes it came up to 90/50 (normal for me is 115/75). At that point I had dizziness upon standing and horrible headaches. I spent a week in the hospital with them runnig tests. My cortisol level was 1.4 which they thought could be Shee Hans or Addison's disease. All hormone testing from the endocrinologist came back normal. I have a small micro adenoma on the pituitary but they say it is of no concern. Since getting out of the hospital in August I have had major drops in blood pressure to 60/40 70/50 90/60 with dizzy spells upon standing, racing heart (120-160 bpm), chest pains, headaches, fatigue, shortness of breath and muscle pain. I have been to the ER in Oct. and Feb. thinking I was having a heart attack. I have seen a cardiologist and had an ECG, Echo and a 48 hour holter monitor. The eccho showed mild regurgitation and leakage which they said is of no concern. I still feel horrible and they have no idea what is wrong. I am going to have a stress test and EP studies. This is ruining my life. I have become depressed because I feel terrible. I had great energy and felt great prior to the birth of my babies. Any other ideas?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?